# SDR SWAA2023010989162

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 40,295 hours, 24,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT WINDOW LIGHT INOP.<[01] RELAMPED LEFT OVERWING EXIT WINDOW LIGHT; SATISFACTORY OP CK REF AMM 33-21-00.
